MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW REDIGUARD IAB: 7FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-S730C
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "due to shaft bending, the balloon becomes inverted and cannot be fully inflated".Additional information states that the iab catheter was removed and replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The serial number on the returned sample is (b)(6).Returned for investigation was a 30cc 7.0fr rediguard intra-aortic balloon catheter (iabc) with the original packaging box that matches the serial number of the returned sample.The sample was returned in a cardboard box and was loosely packed within the original packaging carton.Upon return, the one-way valve was con-nected and tethered to the short driveline tubing.The bladder was fully unwrapped.No kinks or bends were noted to the returned iabc.Dried blood was noted on the exterior surfaces of the re-turned sample.No obvious blood was noted within the helium pathway.No visual damage or abnormalities were noted to the returned sample.The customer submitted photos were re-viewed.The photos show the original packaging carton with the serial number and lot number information, which matches with the returned sample.The first video shows the iabc bladder under fluoroscopy and pump was not pumping.The second video shows the iabc bladder under fluoroscopy and the bladder was fully in flating during the pumping.The reported event cannot be confirmed from the review of the photos and videos.The bladder thickness was measured at six points with measurements ranging from 0.0059in-0.0067in and was within specification of pro-cess document.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute according to quality system document.The iabc central lumen was aspirated and flushed using a 60cc lab-inventory syringe.No abnormalities or debris were noted.The iabc was connected to an iabp with a lab inventory 30cc inflation driveline tub-ing.The iabc was inserted into the "t" tube and 75mmhg backpressure was applied.The iabc was pumped for a minimum of 15 minutes.There were no alarms triggered.The bladder inflated and deflated completely with each beat.The iabc was leak tested in accordance with testing methods from manufacturing procedure.No leaks were detected.Full inflation was achieved.The device passed the leak test.A lab inventory 0.025in guidewire was back loaded through the iabc distal tip.No resistance was noted; the guidewire was able to advance through the central lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that "due to shaft bending, the balloon becomes inverted and cannot be fully inflated" is not confirmed.The returned iabc bladder was fully intact with no abnormalities noted.No kink or bend was noted to the returned iabc.During the investigation, the iabc fully inflated, and no leaks/alarms were noted.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.
 
Event or Problem Description

Brand Name
ARROW REDIGUARD IAB: 7FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24495484
Report Number3010532612-2026-00180
Device Sequence Number10638695
Product Code DSP
UDI-Device Identifier10801902145649
UDI-Public(01)10801902145649(11)240625(17)260531(10)18F24E0117(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K981660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Catalogue NumberIAB-S730C
Device Lot Number18F24E0117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/05/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown